# SDR CALA2013082190625

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,274 hours, 12,508 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORT: IDLE DISAGREE EICAS MESSAGE WITH THROTTLES AT IDLE DURING DESCENT.  L N1:42%. R N1:35%.  ACCOMPLISHED GROUND IDLE, FLAP ACTUATED APPROACH IDLE, & CONTINUOUS IGNITION APPROACH IDLE TRIM, TESTS ALL WITHIN LIMITS OF TRIM CHECK TABLE.
